Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain in legs, cramps, lower back pain. What could be this?

Hello Doctor, I am a teacher and have recently started taking lectures. I need to stand for continuous 2 hours for a lecture. Thereafter, my legs pain a bit. Once a reach home my legs are so cramped that it gets difficult to even stand on my feet. The pain feels better my hot application and pressure. There is dull aching pain in legs and lower back. what could be the possible reasons for such awful pain?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query
Pain in leg and lower back seems to be related to muscle spasm. Cramping of legs also occurs due to electrolyte imbalance . I suggest you to get it evaluated. Avoid continous standing. Apply muscle relaxant gel to affected area. Do hot fomatation and rest well.
Hope this will helps you
Dr Saurabh Gupta
Orthopaedic Surgeon
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor